# SDR AALA201511299001

- Difficulty date: November 28, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 32,703 hours, 14,691 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 03819
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 32,713 hours, 14,696 cycles
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED, UPON CLIMB OUT, THE FLIGHT CREW WAS UNABLE TO PRESSURIZE THE ACFT & RETURNED, WHERE THE ACFT LANDED UNEVENTFULLY.  NO EMER DECLARED.  MAINTENANCE FOUND THAT THE SKIN VENT SYS HAD ENCOUNTERED A FAULT & REPLACED THE SKIN AIR OUTLET VLV & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 21-26-53-000-001-4 400.
